# SDR AALA20071696

- Difficulty date: September 6, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK  TEST FLIGHT T9640/06SEP - AFTER TAKEOFF CREW REPORTED MAIN LANDING GEAR UNSAFE LIGHT.  FOLLOWED BY LEFT SYSTEM HYDRAULIC LOSS.  LANDED JFK WITHOUT INCIDENT.  AFTER LANDING RIGHT GEAR DOOR WAS EXTENDED AND WHEEL WELL WAS SATURATED WITH HYDRAULIC FLUID.  FOUND FLEX LINE TO RIGHT MAIN LANDING GEAR DOOR ACTUATOR WITH HOLE IN LINE.  REPLACED HOSE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
